Topological Hochschild $(\sigma,\tau)$-Cohomology Groups and $(\sigma,\tau)$-Super Weak Amenability of Banach Algebras

Download PDF


DOI: 10.46793/KgJMat2001.145M


In this work, we introduce the new cohomology groups depended on homomorphisms which are extensions of the topological Hochschild cohomology groups and investigate some of their properties that are analogue to the Hochschild cohomology groups. In addition, we use some homomorphisms on Banach algebras to define a new concept of amenability, namely, (σ,τ)-super weak amenability which is a generalization of the cyclic amenability. Finally, we show that this new notion on a commutative Banach algebra ???? is equivalent to the (σ,τ)-weak amenability, where σ and τ are some continuous homomorphisms on ????.


(σ,τ)-derivation, (σ,τ)-inner derivation, (σ,τ)-amenability, (σ,τ)-contractibility, approximate identity, Banach algebra, Banach module.


[1]   A. Bodaghi, Generalized notion of weak module amenability, Hacet. J. Math. Stat. 43(1) (2014), 85–95.

[2]   A. Bodaghi, Module (φ,ψ)-amenability of Banach algeras, Arch. Math. (Brno) 46(4) (2010), 227–235.

[3]   A. Bodaghi, M. Eshaghi Gordji and A. R. Medghalchi, A generalization of the weak amenability of Banach algebras, Banach J. Math. Anal. 3(1) (2009), 131–142.

[4]   A. Bodaghi and B. Shojaee, A generalized notion of n-weak amenability, Math. Bohem. 139(1) (2014), 99–112.

[5]   Y. Choi and M. Ghandehari, Weak and cyclic amenability for Fourier algebras of connected Lie groups, J. Funct. Anal. 266(11) (2014), 6501–6530.

[6]   H. G. Dales, Banach Algebra and Automatic Continuity, Oxford University Press, 2001.

[7]   M. Eshaghi Gordji, A. Jabbari and A. Bodaghi, Generalization of the weak amenability on various Banach algebras, Math. Bohem. DOI 10.21136/MB.2018.0046-17.

[8]   B. E. Johnson, Cohomology in Banach Algebras, Memoirs of American Mathematical Society 127, Providence, 1972.

[9]   N. Grønbæk, Weak and cyclic amenability for noncommutative Banach algebras, Proc. Edinb. Math. Soc. 35(2), (1992), 315–328.

[10]   M. Mirzavaziri and M. S. Moslehian, Automatic continuity of σ-derivations in C-algebras, Proc. Amer. Math. Soc. 134(11) (2006), 3319–3327.

[11]   M. S. Moslehian, Approximately vanishing of topological cohomology groups, J. Math. Anal. Appl. 318 (2006), 758–771.

[12]   M. S. Moslehian and A. N. Motlagh, Some notes on (σ,τ)-amenability of Banach algebras, Stud. Univ. Babes-Bolyai Math. 53(3) (2008), 57–68.

[13]   Y. Zhang, Weak amenability of a class of Banach algebras, Canad. Math. Bull. 44(4) (2001), 504–508.